Tuesday, September 12, 2006

Side Effect of Deployment

There are so many side effects of your husband being deployed. Losing sleep is one of them. Today I went to the doctor on post and told him (a) I could not wait until October 19 to see a psychiatrist they out-sourced me to as I would not be alive then; (b) I did not sleep.

So, after a long discussion he prescribed Amitriptyline which does both the work of an anti-depressant and a sleep aid. When I was at the pharmacy filling the prescriptions the tech asked me if my husband was deployed. I laughed and said yes, how did he know. He said "Anti-depressant, sleep aid.... it's sadly too common."

That made me sad. And relieved to know I'm not alone. Mostly sad though.

Oh and... Gary's still without a weapon.

3 comments:

Carie said...

I am so sorry things are going so horrible right now, I haven't slept through the night in 12 years, I have a bad case of insomnia and sleep meds have yet to really work, they said next they are going to try anti-depressants...so if at night you ever need a friend I am always up lol...I am always thinking about you, and trust me I am sending all the good vibes I can for you ;o)

Stacey said...

I hope that medicine does the trick, Lin.Of course, your not alone!

hyka's mess said...

I can't even imagine what you are going thru. I'm here if you need me. ((BIG HUGS))